# SDR R61A201605250435

- Difficulty date: May 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 20,811 hours, 16,233 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091898001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, THE SHEAR CLIP AT FRAME 87, STRINGER 21L BELOW AFT PAX DOOR IS CORRODED.  MX REMOVED AND REPLACED THE SHEAR CLIP IAW SRM 51-43-01, 51-23-04, 51-23-05, 51-23-06, 51-31-00, ETD 2016-170-051897, SRM 51-41-02, AND 51-43-01.  MAJOR REPAIR.
